# SDR UIEA2018082701811

- Difficulty date: August 21, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,384 hours, 15,456 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF. CYCLED PRSOV, OPS CHECK GOOD IAW MM 71-00-00.
